# SDR MASA99019

- Difficulty date: February 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: GE1317
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5002 - PHL-CMH - DURING PREFLIGHT WALK AROUND, CREW NOTICED THAT THE LEFT AFT EXTERIOR EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED THE BULB, OPS CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
